# SDR 97ZZZX3779

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Rkwell NA26540
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Corroded
- Location: Terminal
- Component: Bendix, 7
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM SUPPLY WITH CORROSION ON TERMINAL ENDS. THESE ARE NEWLY OVERHAULED UNITS.  SUBMITTER STATED THIS IS AN ONGOING PROBLEM, APPARENTLY, THIS AREA IS NOT BEING LOOKED AT DURING OVERHAUL.
